# SDR AALA202007249007

- Difficulty date: July 23, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 23,244 hours, 4,770 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND DOOR DAMPER CYLINDER BOTTLE BELOW LIMITS AT 900 PSI. RECHARGED R4 DOOR DAMPER CYLINDER BOTTLE TO ALLOWABLE LIMITS REF 52-10-00. OPS CHECK NORMAL.
